# SDR SWIA200515756

- Difficulty date: October 29, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 9,213 hours, 7,146 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1495
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 3,049 hours, 2,520 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH2  STATUS MSG.   REPLACED HSTCU IAW 27-40-00.  OPERATIONAL CHECK GOOD.
